Volume 20 Number 2 (October 2014)

Table of Contents

Articles

ON WEAK CONVERGENCE OF THE PARTIAL SUMS PROCESSES OF THE LEAST SQUARES RESIDUALS OF MULTIVARIATE SPATIAL REGRESSION PDF
Wayan Somayasa 77-94
ANTIMAGIC LABELING OF GENERALIZED SAUSAGE GRAPHS PDF
Oudone Phanalasy 95-110
A WHITE NOISE APPROACH TO THE SELF-INTERSECTION LOCAL TIMES OF A GAUSSIAN PROCESS PDF
Herry Pribawanto Suryawan 111-124
CONVOLUTION THEOREMS FOR CLIFFORD FOURIER TRANSFORM AND PROPERTIES PDF
Mawardi Bahri, Ryuichi Ashino, Rémi Vaillancourt 125-140
GENERALIZED STUMMEL CLASS AND MORREY SPACES OF NONHOMOGENEOUS TYPE PDF
Wono Setya Budhi, Idha Sihwaningrum, Yudi Soeharyadi 141-147
A FEW MORE PROPERTIES OF SUM AND INTEGRAL SUM GRAPHS PDF
V Vilfred 148-159


Journal of the Indonesian Mathematical Society ( p-ISSN:2086-8952 | e-ISSN:2460-0245) published by the Indonesian Mathematical Society (IndoMS).

Indexed by:

logo DOAJLogo SintaThe Indonesian Publication Index-Portal Garuda Google Scholar logo zbMath Logo AMSLogo CrossrefLogo Thomson Reuters

Visitor Number : web statistics View My Stats


Creative Commons License
Journal of the Indonesian Mathematical Society by http://jims-a.org/index.php/jimsa is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

p-ISSN:2086-8952e-ISSN:2460-0245